If you need an accessible version of this item please contact JSTOR User Support

Equivalential Logics (II)

Janusz Czelakowski
Studia Logica: An International Journal for Symbolic Logic
Vol. 40, No. 4 (1981), pp. 355-372
Published by: Springer
Stable URL: http://www.jstor.org/stable/20000223
Page Count: 19
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Equivalential Logics (II)
Preview not available

Abstract

In the first section logics with an algebraic semantics are investigated. Section 2 is devoted to subdirect products of matrices. There, among others we give the matrix counterpart of a theorem of Jónsson from universal algebra. Some positive results concerning logics with finite degrees of maximality are presented in Section 3.

Page Thumbnails

  • Thumbnail: Page 
[355]
    [355]
  • Thumbnail: Page 
356
    356
  • Thumbnail: Page 
357
    357
  • Thumbnail: Page 
358
    358
  • Thumbnail: Page 
359
    359
  • Thumbnail: Page 
360
    360
  • Thumbnail: Page 
361
    361
  • Thumbnail: Page 
362
    362
  • Thumbnail: Page 
363
    363
  • Thumbnail: Page 
364
    364
  • Thumbnail: Page 
365
    365
  • Thumbnail: Page 
366
    366
  • Thumbnail: Page 
367
    367
  • Thumbnail: Page 
368
    368
  • Thumbnail: Page 
369
    369
  • Thumbnail: Page 
370
    370
  • Thumbnail: Page 
371
    371
  • Thumbnail: Page 
372
    372
  • Thumbnail: Page 
[unnumbered]
    [unnumbered]